# SDR USAA951108

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND PREVIOUS REPAIR CLASS 3, UPPER AFT AREA OF MED SKIN.  REMOVED PREVIOUS REPAIR AND INSTALLED CLASS 1 REPAIR PER SRM 53-04 FIG 38.  (M)
